BibTeX record journals/fmsd/DilligDA11

download as .bib file

@article{DBLP:journals/fmsd/DilligDA11,
  author    = {Isil Dillig and
               Thomas Dillig and
               Alex Aiken},
  title     = {Cuts from proofs: a complete and practical technique for solving linear
               inequalities over integers},
  journal   = {Formal Methods in System Design},
  volume    = {39},
  number    = {3},
  pages     = {246--260},
  year      = {2011},
  url       = {https://doi.org/10.1007/s10703-011-0127-z},
  doi       = {10.1007/s10703-011-0127-z},
  timestamp = {Sat, 27 May 2017 14:24:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fmsd/DilligDA11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics